We survey recent asymptotic methods introduced in regularity theory for fully nonlinear elliptic equations. Our presentation focuses mainly on the recession function. We detail the role of this class of techniques through examples and results. Our applications include regularity in Sobolev and Hölder spaces. In addition, we produce a density result and examine ellipticity-invariant quantities, such as the Escauriaza’s exponent.
Bitte loggen Sie sich ein, um Zugang zu diesem Inhalt zu erhalten
Pimentel, E.: Regularity theory for the Isaacs equation through approximation methods. Ann. Inst. H. Poincaré C Anal. Non Linéaire (2018, to appear)
Pimentel, E., Teixeira, E.: Sharp Hessian integrability estimates for nonlinear elliptic equations: an asymptotic approach. J. Math. Pures Appl.
106(4), 744–767 (2016)
Silvestre, L., Teixeira, E.: Regularity estimates for fully non linear elliptic equations which are asymptotically convex. In: Contributions to Nonlinear Elliptic Equations and Systems, pp. 425–438. Springer, Berlin (2015)
Świȩch, A.: Another approach to the existence of value functions of stochastic differential games. J. Math. Anal. Appl.
204(3), 884–897 (1996)
W1, p-interior estimates for solutions of fully nonlinear, uniformly elliptic equations. Adv. Diff. Equ.
2(6), 1005–1027 (1997)
Teixeira, E.: Universal moduli of continuity for solutions to fully nonlinear elliptic equations. Arch. Ration. Mech. Anal.
211(3), 911–927 (2014)
W2, p and
W1, p-estimates at the boundary for solutions of fully nonlinear, uniformly elliptic equations. Z. Anal. Anwend.
28(2), 129–164 (2009)
Über dieses Kapitel
Asymptotic Methods in Regularity Theory for Nonlinear Elliptic Equations: A Survey